# SDR USAASB96099

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257AU
- Make and model: Boeing 737201
- Aircraft serial: 22799
- System (JASC): 2740 · Stabilizer Control System
- Part: Elect Trim
- Condition: Activated
- Location: Stabilizer Trim
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

LGA - FLT 2221 - ON APPROACH TO LGA, CREW REPORTED WHILE FLYING WITH AUTOPILOT DISENGAGED, THE ELECTRIC STABILIZER TRIM ACTIVATED FOR 3-5 SECONDS.  CREW OVERRODE TRIM AND PERFORMED A GO-AROUND.  FLIGHT THEN LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE PERFORMED SYSTEMS CHECKS ON BOTH THE AUTOPILOT AND STABILIZER TRIM SYSTEMS.  NO FAULTS WERE FOUND.  (X)
